# SDR MASA200400321

- Difficulty date: June 7, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 7,862 hours, 7,249 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Trim Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ABE-PIT HAD THE MAIN AND BACKUP PITCH TRIM INOP DURING APPROACH INTO PIT AFTER AUTO PILOT WAS DISENGAGED.  MAINTENANCE INSPECTED SYSTEM AND PERFORMED OPERATIONAL CHECK AND FOUND NO DEFECTS.  A/C DEPARTED WITHOUT FURTHER INCIDENT.  NO PARTS USED.
